# SDR DALA2024020701622

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,652 hours, 9,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CRACK SUPPORT BRACKET LOC AT MIDDLE UPPER AREA I/B SIDE ON LH PYLON. CORRECTIVE ACTION: COMPLIED WITH PRI 615510-14 REV ORIGINAL AND PRI REV 0. (0189791)
